# SDR MV1R04231

- Difficulty date: June 16, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N39
- Make and model: Cvac 440
- Aircraft serial: 480
- Engine: Allsn 501D13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: KMXN2A
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 6,997 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG DOWN AND LOCKED LIGHT INTERMITTENT.  PERFORMED GEAR SWING AND PROBLEM VERIFIED.  LT MAIN GEAR SWITCH INTERNAL WIRING LOOSE AT MOUNTING LUGS.  INSTALLED NEW LOCK WASHERS AND RE TORQUED.  RETRACTION CHECKS NORMAL IAW MM.
